On polar reciprocal convex domains

Bambah, R. P. (1954) On polar reciprocal convex domains Proceedings of the National Institute of Sciences of India, 20 (1). pp. 119-120. ISSN 0370-0860

PDF - Publisher Version

Official URL: http://www.dli.gov.in/rawdataupload/upload/insa/IN...


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian National Science Academy.
ID Code:71965
Deposited On:28 Nov 2011 04:52
Last Modified:18 May 2016 17:26

Repository Staff Only: item control page